# SDR NSVA20070025

- Difficulty date: February 2, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N252CJ
- Make and model: Saab 340B
- Aircraft serial: 252
- Aircraft time: 26,975 hours, 30,922 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Iced
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION IN TRANSIT, LIGHT REMAINED ON WITH GEAR SELECTED UP.  RAN ABNORMAL CHECKLIST RETURNED TO AIRPORT, AIRCRAFT REQUIRES CHECK FLIGHT TO VERIFY PROPER OPERATION OF GEAR.  AIRCRAFT RELEASED FOR OPS CHECK FLIGHT PURPOSES ONLY.  REMOVED 3/8" ICE FROM NOSE GEAR UPLOCK PAD, ALSO REMOVED EXCESSIVE ICE BUILD UP FROM NOSE AND MAIN GEAR.  INSTRUCTED CREW TO DE-ICE GEAR AT DE-ICE PAD PRIOR TO TAKEOFF, SEE LOG PAGE 103867 ITEM 1M FOR TEST FLIGHT ENTRY TO VERIFY GEAR OPERATION.  OPERATION CHECK FLIGHT SATISFACTORY.
